Hello,I recently found out that I am homozygous (TT) for MTHFR C677T mutation. I had a blood test for homocysteine levels which showed elevation at 12μmol/L. I started taking 1mg methylfolate with methylB12 as well as trimethylglycine in January. At the same time, I was also put on prednisone (10mg) for 4 weeks in an effort to reduce sacroiliac joint inflammation. I have had chronic low back pain for a year, but am otherwise very healthy. I am a 25 year old female athlete. I have a 8 month history of tingling in my arms and legs and referred pain in my legs.While still on the prednisone I started developing blurry vision. After stopping the prednisone my vision has become increasingly worse with blurriness, glare from lights, and a lot of floaters. While on the Methylfolate and Methylb12 I also got extremely jittery, my lips would quiver all day, I thought it might just be anxiety about my vision but it was probably due to the supplements. After stopping the supplements, this went away. I am extremely worried and have seen a retinal specialist who says that everything looks fine. I’m wondering what this huge increase in floaters could possibly be from and have stopped taking all supplements. I’m very upset and worried by this situation, I’ve never had floaters before and now I have so many. It's difficult to see or to read properly. If anyone could help explain this or has had a similar experience, your advice would be hugely appreciated. Thank you.